# SDR SWAA2019071734890

- Difficulty date: June 18, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 116A3118U9
- Condition: Cracked
- Location: Fuselage Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AROUND FASTENER ON WING TO BODY FAIRING PANEL VERTICAL SUPPORT AT BS. 500D, OUTBOARD OF STR. 19L.  R&R FRAME IAW DWG AND SRM.
